# SDR P2EA00008

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND CRACK AT BW 360 BETWEEN STR 19LT AND STR 20LT.  DEFECT SIZE:  LENGTH - 2.0 INCHES.  REPAIRED FUSELAGE FRAME SECTION AT BS 360 BETWEEN STR'S 19LT AND 23LT PER SB 737-53A1064 SECTION III, PART II, PAR A AND B, FIG 2 REV 6, DATED JUNE 29, 1989, AND VANGUARD AIRLINES EO 973753A044, REPAIR SECTION, PART 1, PAR 2, DRAWING 65C23267.  SEE COOPESA WO N1-0004-1-55, VAM 100 NR 466 FOR TECHNICAL INFORMATION.  (X)
